# SDR DXTA2023051185860

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 15,410 hours, 11,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 5035001
- Part serial: 10741
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AFTER LANDING THE MAIN CABIN DOOR WOULD NOT OPEN, WE SHUT THE APU AIR OFF AND STILL WOULD NOT OPEN. AFTER SEVERAL TRIES ,WHEN CLOSING THE DOOR WE GET A VENT DOOR AND DOOR HANDLE LIGHT ON THE SIX PACK LIGHTS BY THE DOOR.  DOOR SEAL DOESN'T WANT TO DEFLATE.  REMOVED ACOUSTIC DOOR SEAL SOLENOID VALVE P/N 5035-00-1 S/N 10741, REPLACED WITH NEW PART. PERFORMED OPERATIONAL C:HEDCS WITH NO DISCREPANCIES NOTED. ALL WORK DONE WITH REFERENCE TO AMM-52-10-04. RETURNED AIRCRAFT BACK ID ORIGINAL CONFIGURATION
